# SDR ABXA20131002549

- Difficulty date: September 2, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T221019
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT OTBD AUX TRACK INBD LOWER STRUT CORRODED AND FASTENERS MISSING AT FORWARD END.  R & R STRUT ON NR 4 SLAT OTBD AUX TRACK INBD. STRUT IAW SRM 51-40-023 & 51-40-05.  ACFT WAS GROUNDED.
